# SDR MALA060041

- Difficulty date: January 27, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 19,967 hours, 21,994 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Retainer
- Condition: Sheared
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF THE 4K JOB CARD 272204 THE 2 SOLID RIVETS SECURING THE LOWER BEARING RETAINER FOR THE RUDDER TRIM TAB UPPER HINGE HAD SHEARED.  THE BEARING HAD MIGRATED FROM THE FITTING.  THE FITTING HAD TO BE REPLACED AS THE BEARING HAD BEEN CHAFING IT FOR SOME TIME.  THE BEARING WAS ALSO REPLACED THOUGH IT SHOWED NO SIGNS OF RATCHETING NOR EXCESSIVE WEAR.  THE FITTING ON THE RUDDER SIDE WAS NOT DAMAGED.
